Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On Kirby calculus for null-homotopic framed links in $3$–manifolds

Kazuo Habiro and Tamara Widmer

Algebraic & Geometric Topology 14 (2014) 115–134
Bibliography
1 A Adem, R J Milgram, Cohomology of finite groups, Grundl. Math. Wissen. 309, Springer (1994) MR1317096
2 J Cerf, La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie, IHÉS Publ. Math. 39 (1970) 5 MR0292089
3 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
4 C J Earle, J Eells, The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967) 557 MR0212840
5 R Fenn, C Rourke, On Kirby's calculus of links, Topology 18 (1979) 1 MR528232
6 S Garoufalidis, A Kricker, A surgery view of boundary links, Math. Ann. 327 (2003) 103 MR2005123
7 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
8 K Habiro, Refined Kirby calculus for integral homology spheres, Geom. Topol. 10 (2006) 1285 MR2255498
9 K Habiro, T Widmer, Kirby calculus for null-homologous framed links in $3$–manifolds, in preparation
10 R Kirby, A calculus for framed links in $S^{3}$, Invent. Math. 45 (1978) 35 MR0467753
11 J Roberts, Kirby calculus in manifolds with boundary, Turkish J. Math. 21 (1997) 111 MR1456165